Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Cause of epilepsy
Sep 5, 2013

Hello doctor Young,

I am HIV + for 2 years now. On Truvada and Stocrin since early 2012. Two days back I was admitted to neurology dept. in the local hospital after a possible epileptic seizure/coma. I was given two injections the night before due to strong back pain. In the morning (home and alone) I had a seizure during which I vomitted and woke up on the ground not knowing where and why I was.

I have never had a similar issue before and I wonder if this could have anything ib common with my ART. Please help, The hospital doctors seem perplexed...

Response from Dr. Young

Hello and thanks for posting.

So sorry to hear about your recent medical issues.

While there are many causes to seizures, it seems most likely that your event was possibly related to the medications that you received for your back pain. It would be important to rule out complications that involve your brain (and a CT or MRI scan is a usual diagnostic starting point) or spinal fluid.

It would seem unlikely to me that it's because of your HIV medications, given that you have been on them for so long without prior issues.

I hope that helps and that you're on the mend. BY



Previous
can't sleep
Next
HIV symptoms help!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement